# SDR 05FDEA03660

- Difficulty date: November 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL 2EA CRACKS ON VERTICAL WEB AT STA 1485 X-95 OUTBOARD SIDE.  REPAIRED IAW SRM 53-50-00 FIG 2A.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER F161133-29 REPAIR WEB, F161133-3 FILLER (QTY 2), F161133-31 STRAP, F161133-31A STRAP AND F161133-31B STRAP IAW SRM 53-50-00 FIG 2A.
